Carme Cascante Canut

Carme Cascante Canut

Full professor

ORCID: 0000-0002-9586-5896
Knowledge area: Anàlisi Matemàtica

Research group: IP Grup de Teoria de Funcions

Teaching Innovation Groups: Innovació Docent en Matemàtiques i Informàtica

Contact Information
Department of Mathematics and Computer Science
Gran Via de les Corts Catalanes, 585.
934034486
cascante(a)ub.edu

Academic training

Matemáticas . Universitat de Barcelona . 10/1982 . (Diploma / Degree / Activities)
Matemáticas . Universitat Autònoma de Barcelona . 10/1987 . (Ph.D.)

Imparted Teaching (last 10 years)

Anàlisi Matemàtica (Bachelor's degree) - Matemáticas - Universidad de Barcelona.
Funcions de Variable Complexa (Bachelor's degree) - Matemáticas - Universidad de Barcelona.
Introducció al Càlcul Diferencial (Bachelor's degree) - Matemáticas - Universidad de Barcelona.
Càlcul Integral en Diverses Variables (Bachelor's degree) - Matemáticas - Universidad de Barcelona.
Introducció al Càlcul Integral (Bachelor's degree) - Matemáticas - Universidad de Barcelona.

Research interests

Funciones M-Harmónicas, Harmónicas y conjuntos excepcionales
Espacios Hp para funciones M-armónicas en la bola unidad
Medidas de Carleson, multiplicadores puntuales, operadores de Toeplitz
Desigualdades de traza para espacios de tipo potencial, potenciales de Wolff

Participation in Projects

Espacios de funciones holomorfas y procesos de puntos . 2018 - 2021 . Ref.MTM2017-83499-P . Ministerio de Economia y Competitividad . PI: Joaquin Ortega Cerda; Maria Carmen Cascante Canut
Grup de Teoria de Funcions . 2017 - 2021 . Ref.2017SGR358 . Agència de Gestió d'Ajuts Universitaris i de Recerca (AGAUR) . PI: Maria Carmen Cascante Canut; Francesc Xavier Massaneda Clares
Operadores en análisis complejo y sus aplicaciones al estudio de procesos de puntos aleatorios . 2015 - 2017 . Ref.MTM2014-51834-P . Ministerio de Economia y Competitividad . PI: Joaquin Ortega Cerda; Maria Carmen Cascante Canut
Variable compleja, espacios de funciones y operadores entre ellos . 2015 - 2017 . Ref.MTM2015-69323-REDT . Ministerio de Economia y Competitividad . PI: José Angel Peláez Marquez
Barcelona Graduate School of Mathematics (BGSMath) . 2015 - 2019 . Ref.MDM-2014-0445 . Ministerio de Economia y Competitividad . PI: Marcos Noy Serrano
Grup de Teoria de Funcions . 2014 - 2017 . Ref.2014SGR289 . Agència de Gestió d'Ajuts Universitaris i de Recerca (AGAUR) . PI: Maria Carmen Cascante Canut
Variable Compleja, Teoría de Operadores y Funciones Analíticas Gaussian(UB) . 2012 - 2014 . Ref.MTM2011-27932-C02-01 . Ministerio de Ciencia e Innovación . PI: Joaquin Ortega Cerda
Grup de Teoria de funcions de la UAB/UB . 2009 - 2013 . Ref.2009SGR1303 . Agència de Gestió d'Ajuts Universitaris i de Recerca (AGAUR) . PI: Maria Carmen Cascante Canut
Diversos aspectos de la teoría de funciones y aplicaciones (UB) . 2009 - 2011 . Ref.MTM2008-05561-C02-01/MTM . Ministerio de Educación y Ciencia . PI: Joaquin Ortega Cerda
Ajut a la xarxa: 'Anàlisi Matemàtica i aplicacions' . 2009 - 2010 . Ref.2009CTP00002 . Agència de Gestió d'Ajuts Universitaris i de Recerca (AGAUR) . PI: Francesc Xavier Massaneda Clares

Relevant publications (Journal Publications and Other publications - last 10 years)

Cascante, C.; Fàbrega, J.; Peláez, J.A. (2020). Littlewood-Paley formulas and Carleson measures for weighted Fock spaces induced by $A_\infty$-type weights. Potential Analysis . https://doi.org/10.1007/s11118-018-9680-z . ISSN: 0926-2601
Cascante, Carme; Fàbrega, Joan; Ortega, Joaquín M. (2018). Bilinear forms on homogeneous Sobolev spaces. J. Math. Anal. Appl. 457 (2018), no. 1, 722-750. Journal of Mathematical Analysis and Applications, 457(1), pp. 722 - 750 . https://doi.org/10.1016/j.jmaa.2017.08.033 . ISSN: 0022-247X
Cascante, C.; Fàbrega, J. (2016). Bilinear forms on weighted Besov spaces. Journal of the Mathematical Society of Japan, 68(1), pp. 383 - 403 . Institutional Repository . ISSN: 0025-5645
Cascante, C.; Fàbrega, J.; Ortega, J.M. (2016). Sharp norm estimates for the Bergman operator from weighted mixed-norm spaces to weighted Hardy spaces. Canadian Journal of Mathematics-Journal Canadien de Mathematiques, 68, pp. 1257 - 1284 . https://doi.org/10.4153/CJM-2016-005-6 . ISSN: 0008-414X
Cascante, C.; Fàbrega, J.; Ortega, J.M. (2016). Fractional derivatives of pointwise multipliers between holomorphic spaces. Annales Academiae Scientiarum Fennicae. Mathematica, 41, pp. 757 - 773 . https://doi.org/10.5186/aasfm.2016.4149 . ISSN: 1239-629X
Cascante, C.; Fàbrega, J.; Ortega, J.M (2015). Holomorphic potentials and multipliers for Hardy-Sobolev spaces. Monatshefte für Mathematik, 177(2), pp. 185 - 201 . https://doi.org/10.1007/s00605-014-0688-1 . ISSN: 0026-9255
Cascante, C.; Fàbrega, J.; Ortega, J.M. (2014). The corona theorem for weighted Hardy and Morrey spaces. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze, XIII(5), pp. 579 - 607 . https://doi.org/10.2422/2036-2145.201202_006 . ISSN: 0391-173X
Cascante, C.; Ortega, J.M. (2012). A characterization of bilinear forms on the dirichlet space. Proceedings of the American Mathematical Society, 140(7), pp. 2429 - 2440 . Institutional Repository . ISSN: 0002-9939
Cascante, C.; Ortega, J.M. (2012). Trace inequalities for weighted Hardy Sobolev spaces in the nondiagonal case. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 142A(02), pp. 329 - 357 . https://doi.org/10.1017/S0308210510001654 . ISSN: 0308-2105
Cascante, C.; Ortega, J.M. (2012). On some bilinear problems on weighted Hardy-Sobolev spaces. Mathematische Nachrichten, 285(13), pp. 1616 - 1634 . https://doi.org/10.1002/mana.201100298 . ISSN: 0025-584X
Cascante, C.; Fàbrega, J.; Pascuas, D. (2011). On integral equations related to weighted Toeplitz operators. Integral Equations and Operator Theory, 69(3), pp. 373 - 391 . https://doi.org/10.1007/s00020-011-1866-3 . ISSN: 0378-620X

Conferences and Participations in Congresses (last 10 years)

Boundedness of the Bergman projection on generalized Fock-Sobolev spaces . (Analysis Seminar). 01/05/2018. Columbia. UNITED STATES
Pointwise multipliers on Hardy-Sobolev spaces . (Czech, Slovenian, Austrian, Slovak and Catalan mathematical societies joint meeting (CSASC)). 20/09/2016. Barcelona. SPAIN
Holomorphic potentials and multipliers on Hardy-Sobolev spaces . (Congreso de la RSME Granada). 05/02/2015. Granada. SPAIN
Weak trace measures for hardy-Sobolev spaces . (Congreso RSME-SMM Zacatecas). 04/08/2014. Zacatecas. MEXICO
On some Bilinear problems on weighted Hardy-Sobolev spaces . (Several Complex Variables SYMPOSIUM CSASC 2013 ). 10/06/2013. Koper. SLOVENIA